فهرست مطالب

Sahand Communications in Mathematical Analysis - Volume:5 Issue: 1, 2017
  • Volume:5 Issue: 1, 2017
  • تاریخ انتشار: 1395/10/22
  • تعداد عناوین: 7
|
  • ?, Ahsene Alti, Nkaya *, Sibel Yal?, I, N Pages 1-7
    In this work, we obtain the Fekete-Szegö inequalities for the class PΣ(λ,ϕ)
    of bi-univalent functions. The results presented in this paper improve the recent work of Prema and Keerthi [11].
    Keywords: Bi, univalent functions, Starlike functions with respect to symmetric points, Convex functions with respect to symmetric points, Subordination, Fekete, Szeg? inequality
  • Ali Reza Sedighi *, Mohammad Hossein Hosseini Pages 9-20
    In this article we introduce μ-filtered fuzzy module with a family of fuzzy submodules. It shows the relation between μ-filtered fuzzy modules and crisp filtered modules by level sets. We investigate fuzzy topology on the μ-filtered fuzzy module and apply that to introduce fuzzy completion. Finally we extend Krull's intersection theorem of fuzzy ideals by using concept μ-adic completion.
    Keywords: mu, Fuzzy filtered module, Fuzzy inverse system, Fuzzy topological group, Krull's intersection theorem
  • Firooz Pashaie *, Akram Mohammadpouri Pages 21-30
    Biharmonic surfaces in Euclidean space E3 are firstly studied from a differential geometric point of view by Bang-Yen Chen, who showed that the only biharmonic surfaces are minimal ones. A surface x:M2→E3 is called biharmonic if Δ2x=0, where Δ is the Laplace operator of M2. We study the Lk-biharmonic spacelike hypersurfaces in the 4-dimentional pseudo-Euclidean space E41 with an additional condition that the principal curvatures of M3 are distinct. A hypersurface x:M3→E4 is called Lk-biharmonic if L2kx=0 (for k=0,1,2), where Lk is the linearized operator associated to the first variation of (k)-th mean curvature of M3. Since L0=Δ, the matter of Lk-biharmonicity is a natural generalization of biharmonicity. On any Lk-biharmonic spacelike hypersurfaces in E41 with distinct principal curvatures, by, assuming Hk to be constant, we get that Hk is constant. Furthermore, we show that Lk-biharmonic spacelike hypersurfaces in E41 with constant Hk are k-maximal.
    Keywords: Spacelike hypersurface, Biharmonic, Lk, biharmonic, k, maximal
  • Mohammad Mehdizadeh Khalsaraei *, Nashmil Osmani Pages 31-40
    Nonstandard finite difference schemes for the Black-Scholes partial differential equation preserving the positivity property are proposed. Computationally simple schemes are derived by using a nonlocal approximation in the reaction term of the Black-Scholes equation. Unlike the standard methods, the solutions of new proposed schemes are positive and free of the spurious oscillations.
    Keywords: Black, Scholes equation, Option pricing, Finite difference scheme, Positivity, preserving
  • Mohammad Ali Hadian Nadoshan*, Hamid Reza Afshin Pages 41-47
    In this paper we study the concept of Latin-majorizati-\\on. Geometrically this concept is different from other kinds of majorization in some aspects. Since the set of all xs Latin-majorized by a fixed y is not convex, but, consists of union of finitely many convex sets. Next, we hint to linear preservers of Latin-majorization on Rn and Mn,m.
    Keywords: Doubly stochastic matrix, Latin, majorization, Latin square, Linear preserver
  • Mohammad Hossein Sattari *, Hamid Shafieasl Pages 49-59
    In this paper we introduce two symmetric variants of amenability, symmetric module amenability and symmetric Connes amenability. We determine symmetric module amenability and symmetric Connes amenability of some concrete Banach algebras. Indeed, it is shown that ℓ1(S) is a symmetric ℓ1(E)-module amenable if and only if S is amenable, where S is an inverse semigroup with subsemigroup E(S) of idempotents. In symmetric connes amenability, we have proved that M(G) is symmetric connes amenable if and only if Gis amenable.
    Keywords: Banach algebras, Symmetric amenability, Module amenability
  • Rahim Kargar *, Ali Ebadian Pages 61-67
    Assume that D is the open unit disk. Applying Ozaki's conditions, we consider two classes of locally univalent, which denote by G(α) and F(μ) as follows
    G(α):={f∈A:Re(1′′(z)f′(z))12−μ,−1/2
    Keywords: Starlike function, Convex function, Locally univalent, Integral operator, Ozaki's conditions